Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Prescribed Myrin for TB, have headaches, feel weak. Can I change the medicine ?

Can I ask if I can change my medicine for TB? I had a PPD test and postive for TB, doctor prescribed Myrin and need to take it for 6 month. After two weeks of continues medication I am experiencing head ache that is really bad making me so weak. I really want to change my medicine. I vomit and having head ache everytime I take myrin in the morning an hour before breakfast.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
You have been advised treatment for latent TB infection. You seem to be having nausea and vomitting associated with drug intake. You need to visit your doctor and probably need to be started on an antacid medication to be taken empty stomach in the morning following which you can take breakfast after 15 - 20 minutes and after 15 to 20 minutes of breakfast you can take Anti tb medication. That should give you symptomatic releif. If still no releif then you should visit a Pulmonologist.
Dr. Mishra
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor